# SDR DALA13021179248

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,221 hours, 30,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERIOR WEB CORRODED IN SEVERAL PLACES.  REMOVED WEB.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS.  FABRICATED NEW WEB IAW SRM 51-30-05 AND DWG 9963260.
